# SDR SWIA200819241

- Difficulty date: February 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 17,539 hours, 14,107 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3936 - LEFT REVERSER UNLOCKED CAUTION MESSAGE DURING CLIMB OUT.  INSPECTED THRUST REVERSER RIGGING AND REPLACED RELAY 1K1KE AND 1K2KE.  OPS CHECK GOOD.
